# SDR 2009FA0000971

- Difficulty date: September 30, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N797PA
- Make and model: Lear 60LEAR
- Aircraft serial: 098
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 262503117
- Condition: Obstructed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK PERFORMED: 6,000 HR TIME CHANGE ON FLAP SECTORS AND SB 60-27-29 R2 INSTALLATION OF LT AND RT IMPROVED FLAP SECTOR MOUNTING BRACKETS. DURING RIGGING CHECKS OF FLAP SYS.  FOUND SECTORS TO BE CONTACTING SPAR 8 ON BOTH WINGS.  MM 27-50-00, PAGE 202 REQUIRES .030-.040" CLEARANCE BETWEEN SECTORS AND SPAR 8.  CONTACTED MFG AND RECEIVED APPROVAL TO BLEND A MAX OF .040" FROM SECTORS TO OBTAIN PROPER CLEARANCES.
